CSpace
二阶半线性中立型差分方程的振动性准则
康国莲
2006
Source Publication数学研究与评论
ISSN1000-341X
Volume026Issue:002Pages:247
Abstract考虑二阶半线性中立型差分方程△αn|△(xn+pnxn-τ)|^α-1△(xn+pnxn-τ)+∑i=1^k qi(n)|xn-σi|^α-σi=0,(1)给出了方程(1)的解的振动性的充分条件,所有结果推广和改进了关于中立和时滞差分方程已有结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42949
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
康国莲. 二阶半线性中立型差分方程的振动性准则[J]. 数学研究与评论,2006,026(002):247.
APA 康国莲.(2006).二阶半线性中立型差分方程的振动性准则.数学研究与评论,026(002),247.
MLA 康国莲."二阶半线性中立型差分方程的振动性准则".数学研究与评论 026.002(2006):247.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[康国莲]'s Articles
Baidu academic
Similar articles in Baidu academic
[康国莲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[康国莲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.